Differential equations

Daghestan Electronic Mathematical Reports, Issue 2 (2014)

Investigation of sustainability issues for linear stochastic functional differential equations by the method of auxiliary equations

UDK: 517.929.4+519.21

Pages: 45 - 67

A main goal of the article is the description of some N. V. Azbelev ideas, gained their development in connection with the research of solution stability problems of the linear stochastic functional and differential equations. Besides, in present article we review the results connected with questions of solutions stability for the linear stochastic functional and differential equations, obtained by the author of article with auxiliary equations method.

Keywords: stochastic differential equations, differential equations of Ito, stability of decisions, method auxiliary equations, admissibility of spaces.

To issue content

Download full text